# SDR AU990833

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172F
- Engine: Cont O300C
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR BELLCRANK ATTACHMENT BRACKET SUPPORT CRACKED.
